# SDR SWAA2025031198536

- Difficulty date: February 20, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N936WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36643
- Aircraft time: 51,176 hours, 31,176 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR 2025-151898<[01] TOOL USED CALIPER PN: 500-464; SN: B17030933; DUE DATE: 21/DEC/25.;[02] TOOL USED HOT BONDER PN: HCS8800; SN: 01685794; DUE DATE: 25/APR/25.;[03] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. REFER TO INDIVIDUALS SIGNOFFS BELOW.;[04] REPAIRED ACCESS PANEL 191D BODY FAIRING AT FUSELAGE EXTERIOR IAW B737-700 SRM 51-70-04-2R-2 REPAIR 2. REFER TO INDIVIDUALS SIGNOFFS BELOW.
